# SDR SWAA2021112333350

- Difficulty date: October 26, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737*
- Aircraft serial: 32452
- Aircraft time: 66,257 hours, 38,933 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STIFFENER LOCATED AT STA 120.30 FRONT SPAR ON RH HORIZONTAL STABILIZER ; 2021-461077 / [01] INSTALLED STIFFENER AND FASTENERS LOCATED AT STA 120.30 FRONT SPAR ON RH HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02 AND DGW # 182A8401 REV F.; [02] CORRECTED STEP 1; REPLACED; STIFFENER AND FASTENERS LOCATED AT STA 120.30 FRONT SPAR ON RH HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02 AND DGW # 182A8401 REV F.; [03] CORRECTED STEP 1 AND 2; REPLACED; STIFFENER AND FASTENERS LOCATED AT STA 120.30 FRONT SPAR ON RH HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02 AND DGW # 182A8401 REV F. SEE INDIVIDUAL STEP SIGN OFFS BELOW; [04] REPLACED; STIFFENER AND FASTENERS LOCATED AT STA 120.30 FRONT SPAR ON RH HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02 AND DGW # 182A8401 REV F. SEE INDIVIDUAL STEP SIGN OFFS BELOW.. RII ITEM
